# SDR 2014FA0000213

- Difficulty date: April 2, 2014
- Submitted: April 2, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723103W
- Part serial: F13485
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST HAS ADHESIVE SEPARATION AT INFLATER VALVE.
